anyone currently taking seroquel?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shesmydisease
New Member


Date Joined Jun 2007
Total Posts : 11
   Posted 6/14/2007 9:59 PM (GMT -7)   
If so.. do you take another medication to help reduce your appetite or lose weight? I take 25mg of seroquel 3x a day {75mg total} and 50mg of topamax 2x a day {100mg}, also 25mg of naltraxone. Supposedly the topamax helps decrease my appetite, I don't think it does anything.. do any of you take anything else besides topamax to help w/ food cravings? I know topamax is popular to help with that sort of thing.
please reply if you can help with my question.
thank you (:
"Narcissus died because he could only
love his image at the expense of himself."


uloozer
New Member


Date Joined Apr 2007
Total Posts : 8
   Posted 6/15/2007 3:00 PM (GMT -7)   
Yea, I take seraquel, doesn't do much for me but help me sleep.... I take 50mg before bed, I've tried 100mg before bed and the next morning I get sick...Doesn't help with manic episodes for me... other then that, I don't take anything...

DannyBoy
New Member


Date Joined Jun 2007
Total Posts : 6
   Posted 6/18/2007 10:56 AM (GMT -7)   
I take 200mg of seraquel at bedtime and it totally makes me sleep, but also makes me ravenously hungry, I hate it!

rosamptx
Regular Member


Date Joined Jul 2006
Total Posts : 26
   Posted 6/19/2007 7:15 AM (GMT -7)   
I sort-of take it. Doc has me on 200mg at bedtime, I was gaining weight rapidly so decided to take it only so so, well, is my family doesn't kill me first, I'll probably end up in the hospital, but on the bright side, the weight does come down again, just more gradually.

I'm going to yet another new pdoc on the 21st, i refuse to take seroquel so we'll see what happens.

Of course the paranoia, depression, anxiety, and rage are all returning in such a rush that I feel like I'm going to explode.

I'm hoping there's something out there that can help with the mood swings without adding to the depression by gaining so much weight.

As far as for sleep, I also take Restoril 30mg, Klonopin 1mg, and 2 Tylenol PM, so sleep is okay even without the seroquel.
Rosa
 
Today's problems will tomorrow be in the past.  One day at at time.


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 6/19/2007 8:22 AM (GMT -7)   

rosa,

The only antipsychotic that I know does not make you gain weight it Geodon.  I am taking it now (for a little over 3 weeks) and I have lost weight and not gained an ounce on it.  Now the other side effects are different than seroquel.  Plus, it is not approved for anyone under 18 so sorry shymydisease.



~~~ Olivia  ~~~
Moderator, Bipolar

"Don't let your yesterday, ruin your today"
"The moon if always full, think about it."
Dx:  Bipolar I (mixed-episodes), PTSD, Anxiety/Panic Disorder 
Current Meds:  Lithium 900mg, Geodon 60mg 2x/day, Ativan 1mg

Support HealingWellhttp://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:30 PM (GMT -7)
There are a total of 2,731,793 posts in 300,964 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
331 Guest(s), 13 Registered Member(s) are currently online.  Details
Purple Tulip, imagardener2, countess18, House_rocker, Skyy, Benjawood, Scaredy Cat, getting by, ChickNorris, exqualls, poohcheez, JayBee1, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer